# SDR SWAA051512

- Difficulty date: May 23, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 543 hours, 295 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 35008307
- Part serial: 1627
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  MLG WW FIRE WARNING LIGHT ILLUMINATED INTERMITTANTLY.  REMOVED AND REPLACED OVERHEAT MODULE PER MM.
